# SDR ASAA2021121436934

- Difficulty date: December 14, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 52,081 hours, 15,448 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Part number: 607551005
- Part serial: 060737143
- Condition: Inoperative
- Location: Rh Wing
- Part time: 52,113 hours, 15,458 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, FL350, RIGHT FUEL TANK "AFT" LOW PRESSURE LIGHT ILLUMINATED. FOLLOWED QRH AND TURNED PUMP OFF. GROUNDED - YES. REMOVED #2 AFT BOOST PUMP MOTOR IMPELLER PER B737-800 AMM 28-22-41/401. BONDING CHECKS, OPS CHECK AND LK CHECK GOOD.
